# SDR SIMA20250712001

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 24,673 hours, 16,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Alignment
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE PHOTOLUMINESCENT EMERGENCY LIGHT STRIP MISALIGNED. REALIGNED PHOTOLUMINESCENT EMERGENCY LIGHT IAW PS CHECK.
